# SDR HEEA077686

- Difficulty date: January 11, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 4,833 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Damaged
- Location: T/R Blade
- Part time: 384 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING HAS RUBBER SEPARATION.
